Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Axiomatic approach to the homotopy groups


Author: Sze-Tsen Hu
Journal: Bull. Amer. Math. Soc. 62 (1956), 490-504
DOI: https://doi.org/10.1090/S0002-9904-1956-10038-4
MathSciNet review: 0080304
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1956-10038-4